Alert archive / Georgia / Special Weather Statements in 2015

Special Weather Statement, NWS Atlanta, GA

October 1, 2015Houston County, Georgia

NWS Atlanta, GA issued this special weather statement at Oct 1, 2015, 9:08 PM EDT for Houston County, Georgia. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 1, 2015, 9:08 PM EDT (01:08 UTC)
Expired
Oct 1, 2015, 10:00 PM EDT
In force
52 min
Issued by
NWS Atlanta, GA

County Houston County, GA

The radar

The Robins AFB radar (KJGX), 27 km from the middle of the area, began a volume at 01:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.1 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2015-10-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 411 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2015-10-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
411 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
593 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

941 
WWUS82 KFFC 020108
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
908 PM EDT THU OCT 1 2015
 
GAZ094-095-020200-
PEACH GA-HOUSTON GA-
908 PM EDT THU OCT 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PEACH AND HOUSTON
COUNTIES UNTIL 1000 PM EDT...

AT 908 PM EDT...A STRONG THUNDERSTORM WAS NEAR ROBINS AIR FORCE
BASE...OR 9 MILES NORTHEAST OF PERRY...MOVING NORTHWEST AT 15 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING 
           AND HEAVY RAIN. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD 
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN 
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. 
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE 
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS 
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
PERRY...WARNER ROBINS...CENTERVILLE...BYRON...ROBINS AIR FORCE
BASE...KATHLEEN...ELBERTA...BONAIRE...LAKEWOOD...HOUSTON LAKE...MIAMI
VALLEY AND SAND BED.

LAT...LON 3256 8383 3268 8371 3268 8368 3266 8356
      3263 8354 3261 8355 3258 8354 3257 8355
      3253 8354 3250 8352 3249 8349 3245 8350
      3244 8349 3241 8348 3239 8350 3240 8352
      3237 8356
TIME...MOT...LOC 0108Z 142DEG 14KT 3255 8362 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Oct 1, 8:05 PM EDT, 1 hour 3 minutes earlier.

Area forecast discussion, Oct 1, 8:05 PM EDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
805 PM EDT THU OCT 1 2015

.UPDATE...
HAD TO ADJUST THE POPS UP SOME FOR N GA AND UP TEMPORARILY FOR
THE SE CWA TO ACCOUNT FOR THE LASTEST TRENDS. OTHERWISE NO
SIGNIFICANT CHANGES. FORECAST LOW TEMPERATURES RUNNING NEAR TO
SLIGHTLY ABOVE NORMAL.

BDL

&&

.PREV DISCUSSION... /ISSUED 700 PM EDT THU OCT 1 2015/

SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
PRECIPITATION COVERAGE HAS REMAINED A BIT MORE SCATTERED THAN
ANTICIPATED THROUGH THE EARLY AFTERNOON...HOWEVER WITH THE UPPER LOW
CONTINUING TO SETTLE INTO THE REGION...LIKELY POPS ACROSS THE AREA
STILL LOOKS THE MOST PRUDENT AT THIS TIME. WIDESPREAD HEAVY RAIN
THREAT IS MINIMAL INITIALLY...HOWEVER MOTION OF THE INDIVIDUAL
STORMS WILL LEND ITSELF TO LOCAL MODERATE TO HEAVY RAIN IN ISOLATED
AREAS THROUGH FRIDAY. THE BETTER CHANCES FOR WIDESPREAD HEAVY RAIN
DO NOT ENTER INTO THE FORECAST AREA UNTIL JUST AFTER THIS SHORT TERM
FORECAST PERIOD AS THE BETTER TROPICAL MOISTURE FEEDS INTO EASTERN
AND PARTS OF NORTH GEORGIA. INSTABILITY THROUGH THE SHORT TERM
PERIOD WILL BE MINIMAL AS WELL...BUT COOL POOL ALOFT ASSOCIATED WITH
THE UPPER LOW SHOULD KEEP JUST ENOUGH INSTABILITY AVAILABLE FOR
ISOLATED THUNDER CHANCES. AMPLE CLOUD COVER AND PRECIPITATION ALONG
WITH THE LOWER THICKNESS VALUES UNDER THE UPPER LOW WILL KEEP
TEMPERATURES BELOW NORMAL THROUGH THE PERIOD...ESPECIALLY DAYTIME
TEMPERATURES.

20

LONG TERM /SATURDAY THROUGH THURSDAY/...
MAIN FOCUS REMAINS ON INTERACTION WITH THE UPPER LOW AND HURRICANE
JOAQUIN. PRETTY GOOD CONSENSUS BETWEEN THE GFS/ECMWF ON QPF. HIGHEST
AMOUNTS APPEAR TO OCCUR AT THE BEGINNING OF THE LONG TERM...SATURDAY
AND EXIT LATE SATURDAY NIGHT AND INTO SUNDAY. AT THIS TIME WILL BE
GOING WITH A WIDESPREAD 3 TO 5 INCHES WITH LOCALLY HIGHER AMOUNTS
ACROSS PARTS OF NORTH AND EAST GA. HAVE THEREFORE ISSUED A FLASH
FLOOD WATCH FOR THOSE AREAS. SHIFTS IN THE AXIS OF HEAVY RAIN WILL
ALSO DETERMINE WHETHER ADJUSTMENTS NEED TO BE MADE TO THE WATCH.
DRYING WILL OCCUR NEXT WEEK AS THE UPPER LOW SHIFTS EAST AND A MORE
ZONAL FLOW TAKES OVER. NO OTHER CHANGES PLANNED IN THE LONG TERM.

17

AVIATION...
00Z UPDATE...
MVFR CEILINGS LOWERING TO IFR WITH SOME POTENTIAL FOR LIFR.
VSBY RESTRICTIONS 3-6SM DUE TO SHOWERS/RAIN/DRIZZLE.
CEILINGS IMPROVING TO MVFR ON FRIDAY WITH SHOWER CHANCES
CONTINUING AND ISOLATED THUNDERSTORMS POSSIBLE. WINDS WILL
BE NNE 6-12 KTS AND SOME GUSTS POSSIBLE.

//ATL CONFIDENCE...00Z UPDATE...
LOW CONFIDENCE FOR VSBYS.
LOW TO MEDIUM CONFIDENCE FOR CEILINGS.
MED CONFIDENCE FOR WINDS.

BDL

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          58  63  55  65 /  70  80  90 100
ATLANTA         59  63  56  66 /  70  60  60  60
BLAIRSVILLE     59  65  56  64 /  80  70  70 100
CARTERSVILLE    60  65  57  64 /  70  60  60  70
COLUMBUS        63  66  59  66 /  60  60  40  40
GAINESVILLE     58  63  56  65 /  80  70  70 100
MACON           61  65  57  68 /  60  60  60  60
ROME            60  65  57  66 /  70  60  50  70
PEACHTREE CITY  60  64  56  64 /  60  60  50  60
VIDALIA         63  67  59  68 /  80  60  70  70

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM SATURDAY MORNING THROUGH SUNDAY EVENING
FOR THE FOLLOWING ZONES: BANKS...BARROW...CLARKE...DAWSON...
FANNIN...GILMER...GLASCOCK...GREENE...HALL...HANCOCK...JACKSON...
JEFFERSON...LUMPKIN...MADISON...MURRAY...OCONEE...OGLETHORPE...
PICKENS...TALIAFERRO...TOWNS...UNION...WARREN...WASHINGTON...
WHITE...WILKES.

&&

SHORT TERM...BDL
LONG TERM....DEESE
AVIATION...BDL
Hazardous weather outlook, Oct 1, 5:51 AM EDT, 15 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
551 AM EDT THU OCT 1 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-021000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
551 AM EDT THU OCT 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO EVENING
FOR PORTIONS OF CENTRAL GEORGIA. SEVERE WEATHER IS NOT
ANTICIPATED...BUT THUNDERSTORMS COULD PRODUCE SOME LOCALLY HEAVY
RAINFALL AND OCCASIONAL LIGHTNING STRIKES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

UNSETTLED CONDITIONS ARE EXPECTED TO CONTINUE THROUGH THE WEEKEND
AS AN UPPER LOW SETTLES ACROSS THE SOUTHEAST STATES. MUCH
UNCERTAINTY FOR THE WEEKEND INTO EARLY NEXT WEEK CONCERNING THIS
FEATURE AND THE INTERACTION WITH THE TRACK OF JOAQUIN. AT THIS
POINT...THE VARIOUS TRACK SCENARIOS COULD RESULT IN CONTINUED
UNSETTLED CONDITIONS WITH INCREASED HEAVY RAINFALL POTENTIAL AND
FLOODING CONCERNS.

PLEASE STAY ABREAST OF THE LATEST FORECASTS THROUGH THIS OFFICE
AND LOCAL MEDIA OUTLETS THROUGH THE WEEKEND FOR UPDATES ON THESE
WEATHER DEVELOPMENTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Special weather statement, Oct 1, 6:37 PM EDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
637 PM EDT THU OCT 1 2015

GAZ096-097-107>109-012300-
DODGE GA-BLECKLEY GA-LAURENS GA-WILCOX GA-PULASKI GA-
637 PM EDT THU OCT 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR DODGE...SOUTHERN BLECKLEY...
SOUTHWESTERN LAURENS...WILCOX AND SOUTHEASTERN PULASKI COUNTIES UNTIL
700 PM EDT...

AT 636 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES NORTH OF
RHINE...OR 7 MILES NORTHEAST OF ABBEVILLE...MOVING EAST AT 5 MPH.
RADAR ESTIMATES 2 INCHES HAS ALREADY FALLEN IN PORTIONOS OF
SOUTHEAST PULASKI COUNTY DURING THE PAST 2 HOURS.

  HAZARD...HEAVY RAIN.

  IMPACT...LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
           IS LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR
           POSSIBLE LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER
           COVERS THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
EASTMAN...ABBEVILLE...CHESTER...CADWELL...RHINE...CHAUNCEY...UNION...
DUBOIS...ANTIOCH CHURCH...CEDAR CREEK...OCMULGEE BANKS...RODDY...
YONKERS...BROWNING...GODWINSVILLE...FIVE POINTS...GRESSTON AND
PLAINFIELD.

LAT...LON 3185 8329 3207 8351 3229 8337 3242 8317
      3229 8295 3196 8314 3190 8321 3188 8320
      3188 8318 3185 8320
TIME...MOT...LOC 2236Z 273DEG 5KT 3208 8325
Special weather statement, Oct 1, 6:53 PM EDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
653 PM EDT THU OCT 1 2015

GAZ008-012330-
UNION GA-
653 PM EDT THU OCT 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UNION COUNTY UNTIL
730 PM EDT...

AT 652 PM EDT...A STRONG THUNDERSTORM WAS NEAR BLAIRSVILLE. THIS
STORM WAS NEARLY STATIONARY.  RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE
EXPECTED WITH THIS STORM.

  HAZARD...HEAVY RAIN.

  IMPACT...LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
           IS LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR
           POSSIBLE LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER
           COVERS THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BLAIRSVILLE...JONES CREEK...IVY LOG AND NOTTELY DAM.

LAT...LON 3497 8395 3492 8391 3482 8392 3480 8413
      3481 8414 3484 8415 3487 8411 3489 8411
      3492 8413 3493 8416 3496 8417 3499 8413
      3499 8394
TIME...MOT...LOC 2252Z 171DEG 2KT 3489 8405
Special weather statement, Oct 1, 7:49 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
749 PM EDT THU OCT 1 2015

GAZ083-095-096-107-020030-
TWIGGS GA-BLECKLEY GA-HOUSTON GA-PULASKI GA-
749 PM EDT THU OCT 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TWIGGS...
SOUTHWESTERN BLECKLEY...SOUTHEASTERN HOUSTON AND NORTHWESTERN PULASKI
COUNTIES UNTIL 830 PM EDT...

AT 749 PM EDT...A STRONG THUNDERSTORM WAS NEAR HAWKINSVILLE...MOVING
NORTH AT 15 MPH.

  HAZARD...HEAVY RAIN.

  IMPACT...LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
           IS LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR
           POSSIBLE LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER
           COVERS THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
PERRY...HAWKINSVILLE...WARNER ROBINS...PAULK...MAGNOLIA...PULASKI
STATE PRISON...BONAIRE...OCMULGEE PUBLIC FISHING AREA...MOBLEY
CROSSING...HAYNEVILLE...HOUSTON LAKE...BROWNDALE...CLINCHFIELD...
KATHLEEN...SAND BED...KLONDIKE...GROVANIA AND HARTFORD.

LAT...LON 3231 8338 3224 8357 3250 8376 3264 8347
TIME...MOT...LOC 2349Z 158DEG 13KT 3235 8351
Local storm report, Oct 1, 8:20 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
820 PM EDT THU OCT 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     FLASH FLOOD      EASTMAN                 32.20N  83.18W
10/01/2015                   DODGE              GA   EMERGENCY MNGR

            AT LEAST SIX APARTMENTS AT THE EASTMAN GARDENS
            APARTMENT COMPLEX WERE FLOODED WITH SEVERAL INCHES OF
            WATER.

&&

EVENT NUMBER FFC1500655

RWILLIS
Local storm report, Oct 1, 9:08 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
908 PM EDT THU OCT 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 PM     TSTM WND DMG     1 WNW KATHLEEN          32.50N  83.62W
10/01/2015                   HOUSTON            GA   EMERGENCY MNGR

            MULTIPLE TREES WERE BLOWN DOWN IN THE KATHLEEN AREA
            INCLUDING TWO TREES ONTO HOUSES AT ROBERTS RD AND SOUTH
            BLACKBERRY CIRCLE.

&&

EVENT NUMBER FFC1500656

RWILLIS
Special weather statement, Oct 1, 9:08 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
908 PM EDT THU OCT 1 2015

GAZ094-095-020200-
PEACH GA-HOUSTON GA-
908 PM EDT THU OCT 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PEACH AND HOUSTON
COUNTIES UNTIL 1000 PM EDT...

AT 908 PM EDT...A STRONG THUNDERSTORM WAS NEAR ROBINS AIR FORCE
BASE...OR 9 MILES NORTHEAST OF PERRY...MOVING NORTHWEST AT 15 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
PERRY...WARNER ROBINS...CENTERVILLE...BYRON...ROBINS AIR FORCE
BASE...KATHLEEN...ELBERTA...BONAIRE...LAKEWOOD...HOUSTON LAKE...MIAMI
VALLEY AND SAND BED.

LAT...LON 3256 8383 3268 8371 3268 8368 3266 8356
      3263 8354 3261 8355 3258 8354 3257 8355
      3253 8354 3250 8352 3249 8349 3245 8350
      3244 8349 3241 8348 3239 8350 3240 8352
      3237 8356
TIME...MOT...LOC 0108Z 142DEG 14KT 3255 8362

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 1, 8:19 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Peach, Twiggs41 min
Oct 1, 11:33 PM EDTSpecial Weather StatementFFCCatoosa, Whitfield42 min
Oct 2, 8:26 AM EDTSpecial Weather StatementFFCUpson79 min

Nearby

Special Weather Statements in Georgia, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.